# SDR VNAA2009040200015

- Difficulty date: March 29, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 12,365 hours, 12,020 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW RECEIVED RED BRAKE OVHT MESSAGE LAST 15 MINUTES OF FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT AT LIT.  MAINTENANCE REMOVED AND REPLACED LEFT INBOARD BRAKE TEMP SENSOR PER AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
